The Annals of Probability
- Ann. Probab.
- Volume 43, Number 3 (2015), 1157-1201.
Random normal matrices and Ward identities
We consider the random normal matrix ensemble associated with a potential in the plane of sufficient growth near infinity. It is known that asymptotically as the order of the random matrix increases indefinitely, the eigenvalues approach a certain equilibrium density, given in terms of Frostman’s solution to the minimum energy problem of weighted logarithmic potential theory. At a finer scale, we may consider fluctuations of eigenvalues about the equilibrium. In the present paper, we give the correction to the expectation of the fluctuations, and we show that the potential field of the corrected fluctuations converge on smooth test functions to a Gaussian free field with free boundary conditions on the droplet associated with the potential.
Ann. Probab., Volume 43, Number 3 (2015), 1157-1201.
First available in Project Euclid: 5 May 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60B20: Random matrices (probabilistic aspects; for algebraic aspects see 15B52) 15B52: Random matrices 46E22: Hilbert spaces with reproducing kernels (= [proper] functional Hilbert spaces, including de Branges-Rovnyak and other structured spaces) [See also 47B32]
Ameur, Yacin; Hedenmalm, Haakan; Makarov, Nikolai. Random normal matrices and Ward identities. Ann. Probab. 43 (2015), no. 3, 1157--1201. doi:10.1214/13-AOP885. https://projecteuclid.org/euclid.aop/1430830280